# SDR DALA2024072407436

- Difficulty date: July 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 91,899 hours, 41,326 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL MASK DEPLOYED / LOCATIONS:401.  RESTOWED AFT GALLEY LEFT SIDE OXYGEN MASK PER A320 AMM 35-21. A/C OK FOR SERVICE.
